# SDR DALA1118299870

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 TO 285 LBL 44 SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED CORROSION DAMAGED SEAT TRACK SEC LBL 44 STA 200-285 PN 2772660 IAW DC-9 SRM 53-05 FIG 42.
